Facebook Pixel
EmpowHER Guest

Pls I had unprotected sex wt my hubby on day 8_12th of my cycle but I took postinor2 on day 11,am due for my next period but it's Nt coming plus I had my normal signs of menstruation but it's Nt coming and today is my day30....pls what shld I do as we don

By Anonymous April 20, 2017 - 3:13am
Rate This

Add a Comment1 Comments


Hello Anonymous,

Welcome to EmpowHER. Thank you for reaching out to our community for help.

Postinor prevents pregnancy by preventing ovulation. If you took the pill before you ovulated, and within 72 hours of intercourse, it should have worked.

Changes in the menstrual cycle are a reported side effect. Your next period could start earlier or later than expected. Flow can be lighter or heavier than normal. The delay or earlier start should not be by more than five days.

Anonymous, if it has been at least three weeks since you took Postinor, please take a home pregnancy test and call your gynecologist.


April 20, 2017 - 8:22am
Enter the characters shown in the image.
By submitting this form, you agree to EmpowHER's terms of service and privacy policy
Add a Comment

All user-generated information on this site is the opinion of its author only and is not a substitute for medical advice or treatment for any medical conditions. Members and guests are responsible for their own posts and the potential consequences of those posts detailed in our Terms of Service.

Emergency Contraception

Get Email Updates

Health Newsletter

Receive the latest and greatest in women's health and wellness from EmpowHER - for free!